Publication [4.5] of Tomás Oliveira e Silva



Do not bookmark this page, because its URI may change in the future.
Instead, bookmark its parent page (http://sweet.ua.pt/tos/bib.html).

Reference

Albertus C. den Brinker, Frank P. A. Benders and Tomás A. M. Oliveira e Silva, "Optimality Conditions for Truncated Kautz Series," IEEE Transactions on Circuits and Systems--II: Analog and Digital Signal Processing, vol. 43, no. 2, pp. 117-122, Feb. 1996.

Abstract

Kautz functions constitute a complex orthonormal basis for square-summable functions both on a continuous as well as a discrete semi-infinite axis. A special case of the Kautz functions are the well-known Laguerre functions. The Kautz functions can be used as series expansions for causal impulse responses. Convergence of such series depends on the parameters in the Kautz functions. The conditions for the optimal parameters in a truncated Kautz series are derived.

BibTeX entry

@Article
{
  den.Brinker-1996-3-OCTKS,
  author = {den Brinker, Albertus C.} # { and } # {Benders, Frank P. {A}.} #
           { and } # {Oliveira e Silva, Tom{\'a}s A. {M}.},
  title = {Optimality Conditions for Truncated {K}autz Series},
  journal = {IEEE Transactions on Circuits and Systems--II: Analog and Digital
            Signal Processing},
  year = {1996},
  volume = {43},
  number = {2},
  pages = {117--122},
  month = Feb
}